# SDR 2020F00191

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143T8521
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2745 DISCREPANCY: AFT CARGO DOOR CUTOUT BEAR STRAP STA-1340 - STA-1360, STR-34R -STR-33R, CORRODED. CORRECTIVE ACTION: REPAIRED BEAR STRAP AT STA-1340 - 1360 FROM STR-36R - STR-33R IAW E.A. PD67-53-071 REV.NC.
